# SDR UIEA2020041400743

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,416 hours, 17,887 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR PAINT GROUND RETURN W/ 15 DEGREES TILT UP DURING CRUISE.( PERFORMED OPERATIONAL TEST OF THE WEATHER  RADAR SYSTEM, TEST OK IAW AMM 34-43-00. )
